||Acetaminophen of cold medicines
See 110 tablets new Lulu A' cough persistence antihistamine medicine clemastine and anti-inflammatory enzyme lysozyme chloride salt, and heat, and pain, is a cold medicine containing a valid component representing the effective relief of symptoms of colds. It is a small white sugar coated pills easier to take.
|Efficacy and effects
||Symptoms of a cold （ runny nose, nasal congestion, sneezing, throat pain, coughing, phlegm, chills, fever, headache, joint pain and muscle pain ） of relaxation
|Precautions for use
||-Do-(do not obey the current symptoms get worse or the side-effects and accidents are more likely.
) Please do not take this 1 the following persons.
-People who have caused by this agent or egg allergy symptoms.
And have caused the asthma taking this drug or any other cold medicines, antipyretics analgesics.
2. While taking this medicine please do not take in any of the following medicines also.
After taking medicines containing other cold medicines, antipyretic analgesic, sedative, expectorant cough medicine, antihistamines (for rhinitis medicines, motion sickness medication, medication for allergies) 3 do not operation of vehicles or machinery. (May appear drowsy.
) Please do not drink 4 taking time.
5. Long-term application don't please.
-Ask-1 the following persons ago taking to the doctor or pharmacist consult.
-People who have received medical or dental treatment.
-Pregnant woman who seems to be or are pregnant.
-Breast feeding people.
And for the elderly.
-Individual or family is allergic people.
-People who have had allergy symptoms with drugs. -People with the following symptoms. : Suffered high fever, difficulty urinating, following diagnosis.
: Thyroid dysfunction, diabetes, heart disease, high blood pressure, liver disease, kidney disease, stomach duodenal ulcer, glaucoma 2: If stop taking immediately and have this document, consult your doctor or pharmacist.
• If the following symptoms occur after taking. Skin: rash, redness, itching and swelling gastrointestinal: nausea, vomiting, appetite loss of central nervous system: dizziness and others: difficulty urinating may occur in rare cases significant symptoms below.
You immediately get a doctor.
* Shock (anaphylaxis): after taking immediately urticaria, edema, chest tightness, as well as turning pale with the hands and feet become cold, clammy, stifling.
* Skin mucous membranes eye syndrome (Stevens-Johnson Syndrome) and Toxic Epidermal Necrolysis (Lyell Syndrome): symptoms accompanied by a high fever, rash, redness, and blistering Burns fierce appears in the mucous membranes of the skin of the whole body, mouth and eyes.
* Liver function: General listlessness, jaundice (yellow skin and white of the eye), appears. * Between Interstitial pneumonia: by a dry cough (phlegm cough without) appears along with shortness of breath, difficulty in breathing, fever, etc. (these symptoms are indistinguishable from symptoms of a cold hard also undergo medical doctors, as well as to stop taking made worse by a dry cough and fever symptoms, and when the.
), * Asthma symptoms often take 5-6 times if not if.
3. If you notice these symptoms continue or increase may develop symptoms of the following and then stop taking, consult your doctor or pharmacist. Thirst of the mouth, constipation
|Ingredients and quantity
||This drug is a white sugar-coated tablets in 9 tablets （ adult 1 day amount ） in ingredients, and the effect is as follows. Lysozyme chloride clemastine fumarate... 1.34 mg （ cold allergy symptoms (runny nose and sneezing) suppresses ） （ lysozyme as ）... 60 mg (force expensive) （ quell inflammation of the nose and throat, a viscous phlegm easier to cut the. ） acetaminophen... 900 mg (lower heat, relieve headaches, joint pain) dihydrocodeine phosphate... 24 mg （ calms cough ） noscapine... 36 mg （ cough calms ） dL-methylephedrine hydrochloride... 60 mg （ medicine relieves cough and bronchial. ） グアヤコールスルホン potassium... 240 mg （ Tan easier to slice the ） anhydrous caffeine... 75 mg （ headache relieve ） mildew ンフォチアミン (vitamin B1 derivative)... 24 mg (benfotiamine is a good absorption of vitamin B1 derivative, おぎないます intense wear and tear during the cold vitamin B1) additives: cellulose, metasilicate acid aluminate acid Mg (magnesium), and CMC-Ca (carboxymethylcellulose calcium), hydroxypropyl cellulose, stearic acid Mg (magnesium), gum Arabic, titanium dioxide, stearic acid, sugar, talc, hydroxypropyl cellulose, ポリビニルアセタールジエチルアミノ acetate, polyvinyl alcohol （ part unsaponifiables ）, povidone, fumaric acid, carnauba wax
|Dosage and administration
||1 15 Years... one time dose of 3 tablets, 1 day taking 3 times after eating as much as possible within 30 minutes please take 1 11-15 year old age... one time dose 2 tablets, 1, taking 3 times after dinner as much as possible within 30 minutes please take 1 6-11 year old age... one time dose 1 tablet, 1, taking 3 times after eating as much as possible within 30 minutes take 1 6 age please do not...
||110 Tablets x 2 great 2 pieces!
|Storage and handling precautions
||（1） well-ventilated areas to dry out of direct sunlight, cool place, keep.
（2） keep out of children's reach. （3） do not swap the other containers. （ may change the quality or cause of abuse. ） （4） Use expiration （ outside box ） do not take things too.
||Coco 1st pharmacy 045-364-3400
|Importer (company name and address)
||一三 Sankyo healthcare (shares)
1-8 Japan Nihonbashi koami-Cho Chuo-ku, Tokyo 103-8541, Japan